Table of Contents
Journal of Numbers
Volume 2014 (2014), Article ID 216738, 5 pages
http://dx.doi.org/10.1155/2014/216738
Research Article

On Second Order Gap Balancing Numbers

Department of Mathematics, National Institute of Technology Rourkela, Odisha 769 008, India

Received 13 July 2014; Accepted 17 September 2014; Published 8 October 2014

Academic Editor: Jiyou Li

Copyright © 2014 S. S. Rout. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Finkelstein, “The house problem,” The American Mathematical Monthly, vol. 72, pp. 1082–1088, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Behera and G. K. Panda, “On the square roots of triangular numbers,” The Fibonacci Quarterly, vol. 37, no. 2, pp. 98–105, 1999. View at Google Scholar · View at MathSciNet · View at Scopus
  3. P. Ingram, “On k-th power numerical centres,” Comptes Rendus Mathématiques de l'Académie des Sciences, vol. 25, pp. 105–110, 2005. View at Google Scholar · View at MathSciNet
  4. G. K. Panda, “Sequence balancing and cobalancing numbers,” The Fibonacci Quarterly, vol. 45, no. 3, pp. 265–271, 2007. View at Google Scholar · View at MathSciNet
  5. G. K. Panda and S. S. Rout, “Gap balancing numbers,” Fibonacci Quarterly, vol. 51, no. 3, pp. 239–248, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. H. Silverman and J. Tate, Rational Points on Elliptic Curves, Springer, New York, NY, USA, 2006. View at MathSciNet
  7. O. Hemer, “On some diophantine equations of the type y2-f2=x3,” Mathematica Scandinavica, vol. 4, pp. 95–107, 1956. View at Google Scholar · View at MathSciNet
  8. T. Nagell, “Solution complete de quelques equations cubiques a deux indeterminese,” Journal de Mathématiques, Serie IX, vol. 4, pp. 209–270, 1925. View at Google Scholar
  9. M. A. Bennett, “Effective measures of irrationality for certain algebraic numbers,” Australian Mathematical Society. Journal A, vol. 62, no. 3, pp. 329–344, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. Lang, Algebraic Number Theory, Springer, New York, NY, USA, 1994. View at MathSciNet